IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Tomoki Yoshihisa (Osaka Univ.)
Vice Chair Yusuke Sakumoto (Kwansei Gakuin Univ.), Yuichiro Hei (KDDI Research), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Kenji Ohira (Osaka Univ.), Ryohei Banno (Kogakuin Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.)
Assistant Daisuke Kotani (Kyoto Univ.), Ryo Nakamura (Fukuoka Univ.), Ryo Nakamura (Univ. of Tokyo)

Conference Date Wed, Jan 25, 2023 13:00 - 17:40
Topics Sensor Network, IoT, M2M, etc., and IA2022 - Workshop on Internet Architecture and Applications 2022 
Conference Place Osaka Umeda Campus, Kwansei Gakuin University (Applause Tower 10th floor, Room 1003) 
Address Applause Tower 10th floor, 19-19, Chayamachi, Kita-ku, Osaka-shi, 530-0013 Japan
Transportation Guide https://global.kwansei.ac.jp/about/access/campus_access
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IA.

Wed, Jan 25 PM  Opening
13:00 - 13:05
  13:00-13:05 Opening Address ( 5 min. )
Wed, Jan 25 PM 
Chair: Fumio Teraoka (Keio Univ.)
13:05 - 14:20
(1) 13:05-13:30 3D Position Estimation by Identical Object Detection Using Conditional Random Fields IA2022-68 Shusuke Matsuda, Techasarntikul Nattaon, Tomoki Yoshihisa, Hideyuki Shimonishi (Osaka Univ.)
(2) 13:30-13:55 Experimental Evaluation of Transmission Control Method Considering Fluctuation of Received Signal Strength for Spatio-Temporal Data Retention IA2022-69 Renju Akashi, Daiki Nobayashi, Kazuya Tsukamoto, Takeshi Ikenaga (KIT)
(3) 13:55-14:20 Fast Container Image Updating with Binary Delta Encoding IA2022-70 Naoki Matsumoto, Daisuke Kotani, Yasuo Okabe (Kyoto Univ.)
  14:20-15:00 Break ( 40 min. )
Wed, Jan 25 PM  IA Workshop Opening
15:00 - 15:00
  15:00-15:05 IA Workshop Opening Address ( 5 min. )
Wed, Jan 25 PM  IA Workshop 1
Chair: Keisuke Ishibashi (ICU)
15:05 - 16:05
(4) 15:05-15:25 A Tree Construction Method with a Genetic Algorithm for the Same World Broadcasting System IA2022-71 Koki Makida, Tomoya Kawakami (Univ. Fukui), Satoru Matsumoto, Tomoki Yoshihisa (Osaka Univ.), Yuuichi Teranishi (NICT/Osaka Univ.)
(5) 15:25-15:45 Cybersecurity Analysis of Internet Banking in Developing and Developed countries, a case study of Tanzania and Japan IA2022-72 Ndalama Festus Edward, Yuzo Taenaka, Youki Kadobayashi (NAIST)
(6) 15:45-16:05 Students Dropout Analytics and Prediction in Higher Education Case Study on Various Campuses of Prince of Songkla University IA2022-73 Theerayuth Prasompong, Suwimon Bureekarn, Chidchanok Choksuchat (PSU)
  16:05-16:20 Break ( 15 min. )
Wed, Jan 25 PM  IA Workshop 2
Chair: Ryohei Banno (Kogakuin Univ.)
16:20 - 17:20
(7) 16:20-16:40 Implementation of an AR Virtual Space System with Dynamic Background Replacement Based on Estimated Depth IA2022-74 Yoshihiro Tsuboki, Tomoya Kawakami (Univ. of Fukui), Satoru Matsumoto, Tomoki Yoshihisa (Osaka Univ.), Yuuichi Teranishi (NICT/Osaka Univ.)
(8) 16:40-17:00 Integrating Data Science and Open Data in Prostate Cancer Decision Support Platform Case study on Songklanagarind Hospital Statisticians IA2022-75 Nattawut Thongpim (Faculty of Medicine, Prince of Songkla Univ.), Sorawit Khumnaewnak, Chidchanok Choksuchat (Faculty of Science, Prince of Songkla Univ.), Tanan Bejrananda (Faculty of Medicine, Prince of Songkla Univ.), Korakot Wichitsa-nguan Jetwanna, Sirima Kanghae (Faculty of Science, Prince of Songkla Univ.), Sureena Matayong (Faculty of Engineering, Prince of Songkla Univ.)
(9) 17:00-17:20 HDY-IBIS RA - Developing Breast Cancer Risk Assessment Tool Helping Nurses in Hatyai Hospital, Thailand IA2022-76 Santad Promtan (College of Digital Science), Phungern Khongthong (Medical Oncologist, Hatyai Namom Cancer Centre, Hatyai Hospital), Chidchanok Choksuchat (Division of Computational Science, Prince of Songkla University)
Wed, Jan 25 PM  Closing
17:20 - 17:40
  17:20-17:35 Awards Ceremony ( 15 min. )
  17:35-17:40 Closing ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (IA Workshop)Each speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2023-01-13 19:08:21


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan